# SDR SWIA201335955

- Difficulty date: December 27, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 31,945 hours, 43,715 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD SIDE OF THE FUEL PANEL NR 5 HAS A BROKEN SKIN CLEAT ON UPPER SKIN.  C-CHECK REPLACED SKIN SUPPORT CLEAT PN 120-17063-609 IAW 120 SRM.
